@Article{EAJAM-12-421, author = {Ran , Yu-Hong and Yan , Min}, title = {Preconditioned CG Methods for a Variable-Coefficient Nonlocal Diffusion Model}, journal = {East Asian Journal on Applied Mathematics}, year = {2022}, volume = {12}, number = {2}, pages = {421--434}, abstract = {

A variable-coefficient nonlocal diffusion model is discretized by an improved fast collocation scheme. The resulting linear system has a symmetric positive definite Toeplitz-like coefficient matrix. The preconditioned CG methods with Toeplitz and circulant preconditioners are used for solving the discretized linear system. Numerical experiments demonstrate the effectiveness of the preconditioned CG methods.

}, issn = {2079-7370}, doi = {https://doi.org/10.4208/eajam.290921.230122}, url = {http://global-sci.org/intro/article_detail/eajam/20262.html} }